MAUDE Adverse Event Report: DEPUY SYNTHES SPINE SKY 2 LEVEL PLTE 30MM TI; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

DEPUY SYNTHES SPINE SKY 2 LEVEL PLTE 30MM TI; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number 186802030
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cancer (3262)
Date of Event 01/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Vivigen reported that a patient with degenerative disc disease and a history of bilateral knee pain, bilateral wrist pain, and lower back pain, was implanted with a 30mm skyline anterior cervical plate at levels c-5-c6, c6-c7 along with two vertigraft vg1 cervical-7 degree lordosis preservon spacers and vivigin on (b)(6) 2017.The patient was later diagnosed with basal cell carcinoma of the forehead and left forearm after an evaluation (b)(6) 2017.The date of onset of the carcinoma is reportedly (b)(6) 2017.This complaint involves devices.

Brand Name
SKY 2 LEVEL PLTE 30MM TI
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
DEPUY SYNTHES SPINE
325 paramount drive
raynham MA 02767
MDR Report Key7205237
Report Number1526439-2018-50053
Device Sequence Number10992151
Product Code KWQ
UDI-Device Identifier10705034133676
UDI-Public10705034133676
Combination Product (Y/N)N
PMA/510(K) Number
K052552
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number186802030
Device Lot Number105337
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/29/2017
Initial Report FDA Received Date01/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Other; Required Intervention;
Patient Age43 YR